# SDR IPXA09855490

- Difficulty date: January 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57517847
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-W3-2, DOUBLER DOES NOT CONTAIN REPAIR FASTENERS, LT WING AT XFS 67.5.  REPLACED PER TIMCO REO-G12617 REV A, AND PER UPS EO DC8-5720-32400A.
